Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 94, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 7, 2011, 3:33 AM EDT. It took effect at Oct 7, 2011, 3:54 PM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2011, 3:33 AM EDT (07:33 UTC)
- In effect from
- Oct 7, 2011, 3:54 PM EDT
- Expired
- Oct 8, 2011, 10:37 PM EDT
- In force
- 31 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
776 WHUS73 KAPX 070733 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 333 AM EDT FRI OCT 7 2011 LHZ345-347>349-LMZ323-341-342-344>346-LSZ321-071545- /O.NEW.KAPX.SC.Y.0094.111008T0000Z-111008T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 333 AM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
7 follow-up statements
764 WHUS73 KAPX 071502 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1102 AM EDT FRI OCT 7 2011 LHZ345-347>349-LMZ323-341-342-344>346-LSZ321-072315- /O.CON.KAPX.SC.Y.0094.111008T0000Z-111008T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1102 AM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
791 WHUS73 KAPX 071955 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 354 PM EDT FRI OCT 7 2011 LHZ348-349-072100- /O.CAN.KAPX.SC.Y.0094.111008T0000Z-111008T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 354 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ322-080400- /O.EXB.KAPX.SC.Y.0094.111008T0900Z-111008T2100Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 354 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-080400- /O.EXB.KAPX.SC.Y.0094.111008T0900Z-111008T2100Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 354 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-080400- /O.EXT.KAPX.SC.Y.0094.111008T0400Z-111008T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 354 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-080400- /O.EXT.KAPX.SC.Y.0094.111007T1954Z-111009T0500Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 354 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347-080400- /O.EXT.KAPX.SC.Y.0094.111008T0900Z-111008T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 354 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
519 WHUS73 KAPX 080247 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1047 PM EDT FRI OCT 7 2011 LSZ321-081000- /O.CON.KAPX.SC.Y.0094.111008T0400Z-111008T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1047 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-081000- /O.CON.KAPX.SC.Y.0094.000000T0000Z-111009T0500Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1047 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-081000- /O.CON.KAPX.SC.Y.0094.111008T0900Z-111008T2100Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1047 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-081000- /O.CON.KAPX.SC.Y.0094.111008T0900Z-111008T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1047 PM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
060 WHUS73 KAPX 080718 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 318 AM EDT SAT OCT 8 2011 LSZ321-081530- /O.CON.KAPX.SC.Y.0094.000000T0000Z-111008T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 318 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-081530- /O.CON.KAPX.SC.Y.0094.111008T0900Z-111008T2100Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 318 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-081530- /O.CON.KAPX.SC.Y.0094.000000T0000Z-111009T0500Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 318 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-081530- /O.CON.KAPX.SC.Y.0094.111008T0900Z-111008T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 318 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
225 WHUS73 KAPX 081458 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1058 AM EDT SAT OCT 8 2011 LSZ321-082100- /O.CON.KAPX.SC.Y.0094.000000T0000Z-111008T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1058 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-082100- /O.CON.KAPX.SC.Y.0094.000000T0000Z-111008T2100Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1058 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-082300- /O.CON.KAPX.SC.Y.0094.000000T0000Z-111009T0500Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1058 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-082100- /O.CON.KAPX.SC.Y.0094.000000T0000Z-111008T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1058 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
054 WHUS73 KAPX 082001 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 401 PM EDT SAT OCT 8 2011 LMZ323-082115- /O.CAN.KAPX.SC.Y.0094.000000T0000Z-111009T0500Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 401 PM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ346-347-082115- /O.CAN.KAPX.SC.Y.0094.000000T0000Z-111008T2100Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 401 PM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ321-090400- /O.EXT.KAPX.SC.Y.0094.000000T0000Z-111009T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 401 PM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-090400- /O.EXT.KAPX.SC.Y.0094.000000T0000Z-111009T0400Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 401 PM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-344>346-090400- /O.EXT.KAPX.SC.Y.0094.000000T0000Z-111009T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 401 PM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
760 WHUS73 KAPX 090237 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1037 PM EDT SAT OCT 8 2011 LHZ345-LMZ341-342-344>346-LSZ321-322-090345- /O.CAN.KAPX.SC.Y.0094.000000T0000Z-111009T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1037 PM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 3:32 AM EDT, 1 minute earlier.
Area forecast discussion, Oct 7, 3:32 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
332 AM EDT FRI OCT 7 2011
.SYNOPSIS.../ISSUED AT 330 AM/
AN EXTENDED STRETCH OF FANTASTIC AUTUMN WEATHER WILL CONTINUE OVER
NORTHERN MICHIGAN...AND MOST OF THE EASTERN UNITED STATES...AS
STRONG HIGH PRESSURE CENTERED OVER THE NORTHEAST STATES WILL STAY
PUT THROUGH THE WEEKEND. MEANWHILE...DEEP LOW PRESSURE ORGANIZING IN
THE LEE OF THE ROCKY MOUNTAINS WILL RACE TO HUDSON BAY...PASSING
WELL NORTHWEST OF THE GREAT LAKES. ITS ASSOCIATED WEAK COOL
FRONT...WILL SAG INTO NORTHERN MICHIGAN LATE SUNDAY. MOSTLY SUNNY
SKIES...AND MUCH WARMER THAN NORMAL TEMPERATURES...WILL CONTINUE
INTO EARLY NEXT WEEK.
HALBLAUB/LOCKER
&&
.SHORT TERM.../ISSUED AT 330 AM/...TODAY
SEEMS LIKE THIS IS A BROKEN RECORD HERE...BUT ANOTHER BEAUTIFUL
DAY IS IN STORE FOR US. CURRENTLY...STRONG MID/UPPER RIDGING
OVERHEAD WITH SFC HIGH PRESSURE OVER THE NE CONUS. THE AIR MASS
REMAINS DRY OVERALL...ALTHOUGH A LIGHT SOUTHERLY FLOW HAS BROUGHT
IN SOME HIGHER SFC TDS. THE CLEAR SKIES AND COOLING HAS LED TO
AREAS OF FOG...ESPECIALLY IN EASTERN UPPER...AND FOCUSED IN THE ST
MARYS RIVER SYSTEM. TEMPERATURES HAVE BEEN ABLE TO COOL OFF INTO
THE UPPER 30S/LOWER 40S IN THE LOWEST LYING COMMUNITIES...WITH
SOME LOWER HALF OF THE 50S IN MANY COASTAL COMMUNITIES. MOST TOWNS
RESIDED IN THE 40S.
THROUGH THE DAY...HEIGHTS ALOFT ACTUALLY RISE AS THE MID/UPPER
RIDGING IS FIRMLY ESTABLISHED OVER THE EASTERN HALF OF THE
COUNTRY. H8 TEMPS AT 16C WILL BRING MORE UPPER 70S TO LOWER HALF
OF THE 80S THIS AFTERNOON. WE STILL HAVE STEEP H7-H5 LAPSE RATES
AND WE ARE WITHIN A CORRIDOR OF HIGHER LEVEL MOISTURE. WOULD NOT
BE SURPRISED TO SEE SOME HIGH LEVEL AC POP OFF...BUT ALL IN
ALL...A RATHER SUNNY DAY AGAIN. THE PRESSURE GRADIENT DOES TIGHTEN
UP AS UPSTREAM PACIFIC COLD FRONT TRIES TO WORK ITS WAY INTO THE
FAR WESTERN GREAT LAKES. THIS WILL KICK THE SOUTHERLY WINDS UP A
NOTCH...WITH SOME GUSTINESS TO 20 MPH IN BY AFTERNOON. FIRE DANGER
BECOMES SLIGHTLY MORE ELEVATED TODAY...ALTHOUGH THE WINDS AND
HUMIDITIES WILL NOT REACH CRITICAL THRESHOLDS.
SMD
&&
.LONG TERM.../ISSUED AT 330 AM/...TONIGHT AND BEYOND
TONIGHT THROUGH SUNDAY...RIDGING HOLDS FIRM OVER THE EASTERN PART
OF THE COUNTRY...WHILE THE MOISTURE-STARVED PACIFIC FRONT CANNOT
BUST THROUGH THE RIDGING AND HOLDS UP JUST TO OUR NW. THUS...IT
NEVER QUITE MAKES IT HERE...UNLESS MAYBE SNEAKING INTO CHIP/MACK
COUNTIES OVER THE WEEKEND. RAINFALL WILL BE NON EXISTENT WITH THIS
FEATURE...BUT THERE COULD BE SOME CLOUDINESS WORKING IN OVER THE
NW HALF OF THE CWA...MAINLY IN EASTERN UPPER. THE ONLY
RECOGNIZABLE WEATHER CHANGE WILL BE THE INTRODUCTION OF EVEN
GUSTIER SOUTHERLY WINDS...WHICH MAY START AS EARLY AS TONIGHT ON
THE HIGHEST AND MOST EXPOSED LOCALES. THE BETTER WINDS WILL
DEVELOP SATURDAY WITH MIXING OF THE BL UP THROUGH ROUGHLY 900MB.
THIS WILL TAP 30KT WINDS AND BRING DOWN GUSTS TO 35 MPH NW TO 25
OR SO NEARER THE SAGINAW BAY. TEMPERATURES BOTH DAYS WILL BE WELL
ABOVE NORMAL...WITH UPPER 70S/OW 80S SATURDAY. CORE OF WARMEST AIR
SHIFTS EAST...BUT WE WILL STILL BE WELL INTO THE 70S. THE GUSTY
WINDS...WARM TEMPERATURES WILL RESULT IN THE GREATEST OF FIRE
DANGER SATURDAY AND WILL CONTINUE TO HIGHLIGHT THIS IN THE
HAZARDOUS WEATHER OUTLOOK. WINDS APPEAR TO DIE OFF SUNDAY...BUT AM
DEFINITELY NOT RULING OUT ELEVATED FIRE DANGER FOR AT LEAST NE
LOWER WHERE THE GRADIENT IS STILL TIGHT ENOUGH TO WARRANT SOME
GUSTY AFTERNOON WINDS.
MONDAY ONWARD...PACIFIC FRONTAL ZONE SORT OF LIFTS BACK NORTH BY
MONDAY'S HEIGHTS ALOFT REBOUND...AND SFC HIGH PRESSURE REGAINS
CONTROL RIGHT OVERHEAD. THIS WILL BRING THE WINDS BACK TO
RELATIVELY LIGHT FOR THE START OF THE NEXT WORK WEEK. AM EXPECTING
NOTHING MORE THAN GORGEOUS WEATHER TO CONTINUE WITH MOST AREAS IN
THE 70S STILL. THE WEATHER PATTERN WILL START TO BREAKDOWN AND
CHANGE THROUGH THE REMAINDER OF THE WORK WEEK. TROUGHING FROM THE
ROCKIES SLOWLY WORKS ITS WAY INTO THE GREAT LAKES REGION BY FRIDAY
WITH INCREASING CHANCES FOR SEEING SOME LIGHTER RAINS DEVELOP
MAINLY IN THE THURSDAY-FRIDAY TIMEFRAME. EARLIER SUGGESTIONS OF
TROPICAL MOISTURE FROM THE GULF GETTING INTO THE MIX...SEEMS
RATHER UNLIKELY NOW...AS THIS WORKS UP THE ATLANTIC COAST.
TEMPERATURES WILL GRADUALLY DECLINE BY LATE IN THE WORK
WEEK...WHEN HIGHS ON FRIDAY LOOK TO BE IN THE 50S.
SMD
&&
.MARINE.../ISSUED AT 330 AM/
HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER OVER THE NEXT
SEVERAL DAYS RESULTING IN PLENTY OF SUN AND WARM TEMPERATURES.
HOWEVER...BOATING CONDITIONS EXPECTED TO GET A BIT ROUGHER BY
LATE THIS AFTERNOON AND THROUGH AT LEAST SATURDAY NIGHT. GUSTY
WINDS AND CHOPPY WAVES ARE EXPECTED TO DEVELOP DUE TO A TIGHTENING
PRESSURE GRADIENT...ON BACK SIDE OF HIGH PRESSURE OVER THE MID
ATLANTIC. THIS HIGH PRESSURE WILL BUILD BACK OVERHEAD SUNDAY AND
MONDAY ALLOWING FOR MUCH EASIER BOATING WEATHER.
SMD
&&
.AVIATION.../ISSUED AT 1125 PM/...VALID FOR 06Z TAFS
HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH THE TAF PERIOD.
WILL CONTINUE TO SEE PERIODIC DIPS IN VISIBILITY AS SOME MAINLY
LIGHT FOG DRIFTS THROUGH THE TAF SITES...THOUGH COULD SEE A BRIEF
PERIOD OR TWO BELOW 1/2SM FOR A TIME BEFORE SUNRISE...MAINLY FOR
PLN/APN. OTHERWISE...LOOK FOR JUST SOME INCREASE IN HIGH CLOUDS
THROUGH THE DAY...WITH WINDS TURNING JUST A BIT GUSTY FROM THE
SOUTH INTO THE AFTERNOON...THOUGH WITH MAX GUSTS GENERALLY 16
KNOTS OR LESS.
LAWRENCE
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY
FOR LHZ345-347>349.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY
FOR LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY
FOR LSZ321.
&&Hazardous weather outlook, Oct 6, 4:02 PM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EDT THU OCT 6 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 071145- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 402 PM EDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WIND GUSTS OVER 25 MPH...HIGH TEMPERATURES REACHING THE 80S...AND LOW RELATIVE HUMIDITY VALUES WILL RESULT IN ELEVATED FIRE DANGER ACROSS NORTHERN LOWER MICHIGAN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JPB
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.